# SDR CALA2015032500205

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 46,807 hours, 15,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE AT 45.50 RBL HAS CRACK ON LT SIDE AFT HOLE.  DISCREPANCY MARKED ON FLANGE BY INDELIBLE MARKER WITH CIRCLE.  REPAIRED SEAT TRACK FLANGE AT STATION 727B & RBL 45.50 IAW ECRA 5320-02441REV ORIGINAL.
